# SDR FDEA201203291187

- Difficulty date: March 29, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N83261
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM INNER CHORD APPROX STA 1330 WITH FASTENER HOLE CORRODED AFTER REMOVAL.  R & R IAW SRM 51-40-02, REV 105 AND DWG 146N8322, SHT 1, REV A.  REPAIR IS CLASSIFIED AS MAJOR.
